In 1996 Pauly Shore came out with one of the most important movies of all time.
ok man, i don’t have time for goose chases.
The dosing is blah. Once it stabilized depending on the ester and half life you’ll have those mg in the system. Never heard of this version, but it’s T.
Bio-dome as in look in my bio
Couldn’t take the absolute lack of sexual function on 100mg per week, dropped it back to 75mg last week, within a couple days libido and dick back to normal.
So… Any ideas what the fuck is wrong with me? Why does it appear I cannot handle higher than 75mg a week without life altering side effects? And why does my body react so quickly to dosage changes?
To reiterate, I could handle 200mg for the first 4 weeks of treatment, but for the greater part of 12 months I’ve had to be below 100mg or my dick literally falls off. Further, that’s not the only side effect that hits me hard above 75mg; accompanying the 0% libido/dick movement, is literally the worst acne I’ve ever had.
Feeling good, being stronger, and having standing still muscle growth is pretty fucking useless to me if I have a sheet of chest/back/arm acne, no libido and 0 erections.
So interesting. Wish you had shbg tested. I bet its quite low.
Are you 75mg once per week? Or do you split it up at all?
Please keep reporting back every now and then. This thread is very useful as some men just cannot find libido, and most would scoff at 75mg a week as ineffective.
I can tell you from my experience that libido was the last thing to come. Took about 4 months for me on a consistent protocol before my libido was consistently high (or existent for that matter). That’s one reason I would personally not recommend using libido as a “dialing in” factor some it can take much longer than everything else (for me at least).
I plan on switching docs still and getting more detailed bloodwork done. Will post.
I am going to split 75mg into 2 38mg IMs and see what happens. Maybe I can get the dose higher per week with less side effects.
It’s not that I can’t find libido, pre TRT always had it, and TRT under100mg increases it even further. The problem is the higher dose of test everybody says I need wipes it out… like gone.
4 months? Christ that’s a sacrifice. I honestly don’t think I’d do TRT if it gave me ED for 4 months.
There are a few guys on this forum that do quite well on lower doses. Don’t let what some think is a proper trt dose force you to keep trying higher doses. If you’re feeling great on 75mg/week, just go with it and have fun living.
If there’s still some things that might resolve with a higher t dose I think splitting it out to twice a week is good start. There’s also some guys that don’t feel well on anything less than every other day and prefer the horemone stability of everyday injections.
Only make 1 change at a time and give it at least 6 weeks for everything thinkg to stabilize. That long wait can be frustrating.
Keeping a journal might help as well, it’s easy to forget stuff. Stuff like date,time, location, dose of injection and same for symptoms or how you you’re feeling.
I think his issue is only libido is good on that level. Like no other positive benefits of TRT are felt.
Was just typing that when you commented. To clarify, I do still get a few positive benefits from the low dose, but nothing close to as good as I felt on 150/200 at the start prior to side effect city. Trying to get back to that is a repeated experiment in killing my cock and I appear stuck between 50 and 75 per week. Feel maybe 25% as good, but at least my hammer works.
Have you considered adding a daily cialis at say 5mg to help with ED? Maybe to give you a shot at getting stabilized at the higher dose then see if you can back it off.
I had fairly bad ed before starting and it continues on test but the cialis & viagra help. Sometimes I take both.
I haven’t considered the pills. I’m reluctant to, as I don’t have a problem with ED/Libido pre TRT baseline. I’d be adding in another medication to offset side effects of a previous medication. That’s also part of what never made sense about my hormones; Clinically low T numbers and a host of physical symptoms to accompany them, but never a thing sexual wise, ever. I take TRT to correct the physical symptoms I had, and create new ones sexual in nature.
Not necessarily ED but low sex drive as in sex isn’t a huge priority. Once I got past those 4 months sex became a main priority. A daily necessity
Some guys just need much less test.
I can’t tell you how many guys report feeling great right before their next shot, usually on a once weekly protocol. I was one of them. It had to have been lowered hormone levels… dare i say lowered E2.
I am not disagreeing, but you need wonder - why? What actually goes on to cause this reaction? It’s complicated, and I just got some new info to look into. Maybe I will learn something useful.
We’d both like to know.
I would bet it has to do with either SHBG or androgen receptors.
Currently, i’m on 300mg test cyp per week and not feeling a thing. I’d even go on to say i felt stronger in the gym on 100mg/week than i do now. It’s most bizarre. And dick is dead.
I read somewhere where estrogen in antagonist to testosterone, but it was anecdotal. But if true, the E is perhaps cancelling out the T effect? I don’t know.
Oh shit, that’s a thing? This has happened to me several times over the past year. I do/did Monday morning shots once a week, some Sunday nights were epic levels of libido. Even while I was on too much test and it killed everything in the sex dept., Sunday is when things might regain some feeling.
Come to think of it, I’ve never felt bad during the trough day, ever. I’ve heard guys talk about it, but I just don’t experience it. When the doc had me down to 40mg a week, I felt like ass all the time, so I suspect that’s what it must feel like.
Wish I knew. Already an outlier among my peers because my natural T was so low to begin with, now I’m apparently also an outlier because I can’t handle anything close to a ‘normal’ dose of TRT. If 75mg is any indication, at 300mg I’d not have a square inch of skin left without a zit on it.